# SDR VNAA202302221111

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 28,044 hours, 21,462 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT WAS DISCOVERED ON THE FUSELAGE SKIN PANEL BETWEEN FS193.00-FS202.75 AND STR BL22-STR 14. THE DENT HAS THE FOLLOWING DIMENSIONS (0.750Â€?L X 0.750Â€?W X 0.0005Â€?D). / COMPLIED WITH PERMANENT REPAIR EA 22-C7-53-1105 REV B IAW EA INSTRUCTIONS. "
